Title: A single server non-Markovian retrial queue with two types of service and Bernoulli vacation

Authors: D. Arivudainambi; M. Gowsalya

Addresses: Department of Mathematics, Anna University, Chennai, India ' Department of Mathematics, Anna University, Chennai, India

Abstract: A single server retrial queueing system with two types of service and Bernoulli vacation is analysed in this paper. It is assumed that the arriving job finds the server busy by providing either type of service is said to be in orbit with an FCFS discipline and repeat its request (demand) for service after some random time. The customer at the head of the orbit is allowed to access the server. For such queueing model, the system size probabilities are investigated in steady state by using supplementary variable technique. The effects of various parameters on the system performance are analysed numerically. Stochastic decomposition and some special cases of interest are also discussed.

Keywords: retrial queues; two types of service; Bernoulli vacation; steady state; stochastic decomposition.

DOI: 10.1504/IJOR.2018.094231

International Journal of Operational Research, 2018 Vol.33 No.1, pp.55 - 81

Available online: 08 Aug 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article